# SDR GLBA2014111300464

- Difficulty date: November 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 37,595 hours, 45,813 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 12943004521
- Part serial: UE239
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING A SCHEDULED INSPECTION FOUND THE EMER EXIT 6A EXTERIOR BONDED SKIN CRACKED AT THE INTERIOR LOWER AFT CORNER, 1.2 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-52-006.ENGINEERING ORDER.
